# SDR SIMA20131119008

- Difficulty date: November 19, 2013
- Submitted: November 20, 2013
- Operation: Air carrier
- Aircraft: N512AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10110
- Aircraft time: 26,441 hours, 18,690 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Dcu
- Condition: Faulty
- Location: Elevator
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

IN CRUISE ELEVATOR SPLIT ON EICAS.  PERFORMED OPERATIONS CHECK OF ELEVATOR SPLIT IAW CTJ 700 FIM 27-31-00, OPERATIONS CHECKED NORMAL.  R & R DCU NR 1 IAW CRJ 700 MM 31-41-05, GND OPERATIONS CHECKED NORMAL.
